08/31/2021 / By JD Heyes
An Australian journalist who nearly died from a negative side effect involving his heart after taking a COVID-19 vaccine nevertheless continued to promote them and said there’s no other way to get his increasingly authoritarian country reopened unless everyone takes the jab.
The journalist, Denham Hitchcock, was hospitalized in recent days with a heart condition after being vaccinated a few weeks earlier with his second Pfizer Shot, Yahoo! News reported.
Hitchcock, who’s employed by Seven News, told others he was “feeling off” for a couple weeks after he got his second dose, adding that his symptoms really did not begin until the end of the second week after his jab.
Once admitted to the hospital, Hitchcock said doctors diagnosed him with pericarditis, or inflammation of the pericardium, which surrounds the heart muscle, one of the more common side effects of the vaccines.
“Pericarditis is an inflammation of the lining around the heart. The condition occurs generally in the population and is more common in males aged between 20 and 50 years,” Yahoo News noted. “According to the Australian Department of Health website, the risk of myocarditis and pericarditis has been observed in people who have received mRNA COVID-19 vaccines, like Pfizer, in overseas studies.”
In fact, the condition is becoming increasingly common among people who get vaccinated for COVID.
Hitchcock went on to say that he debated whether to post his experience with the vaccine online but he said he thought it best if people knew about the potential side effects when trying to decide which one to get.
“I’m not anti-vax,” he wrote in an Instagram post containing a picture of him lying in a hospital bed getting what looks like an EKG. “I’m PRO opening the bloody country up and to do that I don’t see any way around getting the majority of Australia vaccinated.”
Hitchcock went on to describe his experience that led to his hospitalization — but not why he has decided that despite the Pfizer vaccine nearly ending his life, he is still urging his fellow citizens to get a shot.
“Nearing the end of the second week my heart started to race, I was getting pins and needles in the arms, extreme fatigue and a very strange sensation of dizziness,” he wrote. “I took Nurofen, and I kept working.”
But by the end of the third week after his vaccination, Hitchcock wrote that he was getting “steadily worse.”
“Sharp chest pain — cold shivers and chills — and the dizziness was intense,” he noted. “25 days after the shot and probably a little late to hospital — but here I am — diagnosed with pericarditis — or inflammation of the heart due to the Pfizer vaccine.”
He noted further that since being hospitalized on the Gold Coast he has since gotten ahold of health experts in Sydney and has discovered that the condition is the most prevalent side effect.
“My present thought would be — in the current vaccine frenzy, no one is talking about this but it’s clearly happening — and if you want the vaccine and have any heart history it would be worth talking to your GP about your vaccine choice, especially as AZ is readily available and does not have this side effect,” he said, using the acronym for the AstraZeneca vaccine.
Meanwhile, according to Yahoo News, “Sydney news reporter Georgia Clark also shared her diagnosis with pericarditis after having her second Pfizer vaccine early this month.”
In recent months, Australia — once a thriving democracy — has turned horribly authoritarian, because it’s being run by tyrannical liberals who are using the pandemic to extend their control over the population, as they’ve always wanted to do.
What’s more, the virus has continued to spread there despite draconian lockdowns, just like everywhere else on the planet.
The point is this: The vaccine is dangerous, the tyranny is worse, and people had better get it through their heads that the left is using both to destroy liberty.
Vaccines.News is a fact-based public education website published by Vaccines News Features, LLC.
All content copyright © 2018 by Vaccines News Features, LLC.
All trademarks, registered trademarks and servicemarks mentioned on this site are the property of their respective owners.